# SDR DALA2024111210906

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,627 hours, 35,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 EXIT SIGN BECAME DETACHED AT #2 DOOR IN CABIN. CORRECTIVE ACTION: FOUND EXIT SIGN LENS COVER DETACHED. SECURED LENS COVER. SIGN OPERATES NML. (6038744)
